# SDR VNAA202310260001

- Difficulty date: September 6, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 7,778 hours, 6,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140614
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS AND DENTS ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 65.5. EVALUATED, AREA ON LOWER SKIN OF RH INBOARD FLAP FLS 45.00 TO FLS 65.50, THEREFORE IT IS WITHIN OF LIMITS AND DUE NO ALLOWABLE DAMAGE AT AREA ON LOWER SKIN OF RH INBOARD FLAP FLS 15.00 TO FLS 45.50 WAS FOUND OUT OF LIMITS PER CRJ-900 SRM 57-52-01-101-001-A01 AND REPAIRED PER CRJ900 SRM 57-52-01-201-005-A01
